# SDR ASAA2015082612928

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 5,759 hours, 1,873 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED. NO CURRENT FAULTS, PREVIOUS LEG INTERMITTENT FAULT, NO ACTION REQUIRED, REF FIM 34-61, TASK 801.
